# SDR ASAA9710115

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Sill
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING GROUND OPERATIONS, THE AIRCRAFT WAS DAMAGEDBY A FORKLIFT AT THE MAIN CARGO DOOR LOWER SILL WEB.  THE DAMAGE TO THE WEB WAS A PUNCTURE 5.5 INCHES LONG, FROM WHICH CRACKS EMINATED.  THE AIRCRAFT WAS FERRIED TO SEA WHERE THE DAMAGE WAS REPAIRED PER EA 5310-01559 AND BOEING TELEX ASA-SEA-97-0464RR.  (M)
